American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P91) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 57 found      Go to page: 1 2

[1] J. P. C. Greenlees and B. Shipley. Homotopy theory of modules over diagrams of rings. Proc. Amer. Math. Soc. Ser. B 1 (2014) 89-104.
Abstract, references, and article information
View Article: PDF

[2] Anna Marie Bohmann; with an appendix by Anna Marie Bohmann and Emily Riehl. A comparison of norm maps. Proc. Amer. Math. Soc. 142 (2014) 1413-1423.
Abstract, references, and article information   
View Article: PDF

[3] David Barnes and Constanze Roitzheim. Rational equivariant rigidity. Contemporary Mathematics 617 (2014) 13-30.
Book volume table of contents   
View Article: PDF

[4] Mokhtar Aouina. The moduli space of thickenings. Trans. Amer. Math. Soc. 364 (2012) 6689-6717.
Abstract, references, and article information   
View Article: PDF

[5] Mark Behrens and Daniel G. Davis. The homotopy fixed point spectra of profinite Galois extensions. Trans. Amer. Math. Soc. 362 (2010) 4983-5042. MR 2645058.
Abstract, references, and article information   
View Article: PDF

[6] Halvard Fausk. Generalized Artin and Brauer induction for compact Lie groups. Trans. Amer. Math. Soc. 360 (2008) 5043-5066. MR 2403712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Laura Scull. A model category structure for equivariant algebraic models. Trans. Amer. Math. Soc. 360 (2008) 2505-2525. MR 2373323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. P. May and J. Sigurdsson. Adjunctions and compatibility relations. Math. Surveys Monogr. 132 (2006) 195-213.
Book volume table of contents   
View Article: PDF

[9] J. P. May and J. Sigurdsson. Enriched categories and $G$-categories. Math. Surveys Monogr. 132 (2006) 151-157.
Book volume table of contents   
View Article: PDF

[10] J. P. May and J. Sigurdsson. Model structures for parametrized $G$-spectra. Math. Surveys Monogr. 132 (2006) 175-193.
Book volume table of contents   
View Article: PDF

[11] J. P. May and J. Sigurdsson. Equivariant $qf$-type model structures. Math. Surveys Monogr. 132 (2006) 109-125.
Book volume table of contents   
View Article: PDF

[12] J. P. May and J. Sigurdsson. The category of orthogonal $G$-spectra over $B$. Math. Surveys Monogr. 132 (2006) 159-174.
Book volume table of contents   
View Article: PDF

[13] J. P. May and J. Sigurdsson. Proper actions, equivariant bundles and fibrations. Math. Surveys Monogr. 132 (2006) 43-55.
Book volume table of contents   
View Article: PDF

[14] J. P. May and J. Sigurdsson. The point-set topology of parametrized spaces. Math. Surveys Monogr. 132 (2006) 15-28.
Book volume table of contents   
View Article: PDF

[15] J. P. May and J. Sigurdsson. Costenoble-Waner duality. Math. Surveys Monogr. 132 (2006) 285-309.
Book volume table of contents   
View Article: PDF

[16] J. P. May and J. Sigurdsson. Change functors and compatibility relations. Math. Surveys Monogr. 132 (2006) 29-42.
Book volume table of contents   
View Article: PDF

[17] J. P. May and J. Sigurdsson. Parametrized FSP's and generalized Thom spectra. Math. Surveys Monogr. 132 (2006) 393-409.
Book volume table of contents   
View Article: PDF

[18] J. P. May and J. Sigurdsson. Equivariant parametrized homology and cohomology. Math. Surveys Monogr. 132 (2006) 357-371.
Book volume table of contents   
View Article: PDF

[19] J. P. May and J. Sigurdsson. Fiberwise duality and transfer maps. Math. Surveys Monogr. 132 (2006) 233-246.
Book volume table of contents   
View Article: PDF

[20] J. P. May and J. Sigurdsson. Module categories, change of universe, and change of groups. Math. Surveys Monogr. 132 (2006) 215-232.
Book volume table of contents   
View Article: PDF

[21] J. P. May and J. Sigurdsson. Twisted theories and spectral sequences. Math. Surveys Monogr. 132 (2006) 373-392.
Book volume table of contents   
View Article: PDF

[22] J. P. May and J. Sigurdsson. The closed symmetric bicategory of parametrized spectra. Math. Surveys Monogr. 132 (2006) 269-284.
Book volume table of contents   
View Article: PDF

[23] J. P. May and J. Sigurdsson. Epilogue: cellular philosophy and alternative approaches. Math. Surveys Monogr. 132 (2006) 411-424.
Book volume table of contents   
View Article: PDF

[24] J. P. May and J. Sigurdsson. Parametrized Homotopy Theory. Math. Surveys Monogr. 132 (2006) MR MR2271789.
Book volume table of contents   

[25] J. P. May and J. Sigurdsson. Well-grounded topological model categories. Math. Surveys Monogr. 132 (2006) 77-96.
Book volume table of contents   
View Article: PDF

[26] J. P. May and J. Sigurdsson. The equivalence between Ho $G\mathscr {K}_B$ and $hG\mathscr {W}_B$. Math. Surveys Monogr. 132 (2006) 137-146.
Book volume table of contents   
View Article: PDF

[27] J. P. May and J. Sigurdsson. Closed symmetric bicategories. Math. Surveys Monogr. 132 (2006) 247-268.
Book volume table of contents   
View Article: PDF

[28] J. P. May and J. Sigurdsson. Parametrized homology and cohomology theories. Math. Surveys Monogr. 132 (2006) 337-356.
Book volume table of contents   
View Article: PDF

[29] J. P. May and J. Sigurdsson. Fiberwise Costenoble-Waner duality. Math. Surveys Monogr. 132 (2006) 311-336.
Book volume table of contents   
View Article: PDF

[30] J. P. May and J. Sigurdsson. Topologically bicomplete model categories. Math. Surveys Monogr. 132 (2006) 61-75.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 57 found      Go to page: 1 2